# SDR 98ZZZX1768

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2211 · Autopilot Computer
- Part: Actuator
- Part number: 391110002
- Condition: Failed
- Location: Pitch Bias
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPAS WILL NOT SELF-TEST.  REMOVED AND REPLACED.
